# SDR FDEA200907302843

- Difficulty date: July 30, 2009
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143N50676
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO COMPLY WITH EA F-5310-129611 REV A, REPAIR ELONGATED HOLES ON FLOORBEAM  AT BS 780, LBL 51.0.  REPAIR CARRIED OUT ON FLOORBEAM IAW EA F-5310-129611 REV A. REPAIR ELONGATED HOLES ON FLOORBEAM AT BS 780, LBL 51.0.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
